Second Order Approximation in the Partially Linear Regression Model
Oliver Linton
No 1065, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
We examine the second order properties of various quantities of interest in the partially linear regression model. We obtain a stochastic expansion with remainder o_{P}(n^{-2mu}), where mu
Pages: 47 pages
Date: 1993-12
Note: CFP 915.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Published in Econometrica (September 1995), 63(5): 1079-1112
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d10/d1065.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Journal Article: Second Order Approximation in the Partially Linear Regression Model (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1065
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().